MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

ABBOTT MEDICAL EXTENSION, DUAL 4 CHANNEL 30CM; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3343
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional component potentially involved in the event include: common device name: scs dual 4 channel extension, model: 3343, udi: (b)(4), serial: (b)(6), batch: a000111582.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2023-03045.During an unrelated surgical procedure on (b)(6) 2023, one of the patient's four channel extensions were damaged and it was discovered that one of the patient's leads was exhibiting high impedances.The lead and extension were explanted and replaced to address the issue.Investigation was unable to determine which of the extensions attributed to the event.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The report that the extension was damaged during the procedure was confirmed.As received the extension was in two segments, a terminal end segment and a stimulation end segment, as a result of the procedure.

Brand Name
EXTENSION, DUAL 4 CHANNEL 30CM
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17222183
Report Number1627487-2023-03046
Device Sequence Number6970005
Product Code LGW
UDI-Device Identifier05414734402293
UDI-Public05414734402293
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2016
Device Model Number3343
Device Catalogue Number3343
Device Lot Number5627311
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer06/30/2023
09/19/2023
Initial Report FDA Received Date06/28/2023
Supplement Report FDA Received Date07/10/2023
10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG (X1); SCS LEAD (X1); SCS LEAD ANCHOR (X4); SCS LEAD EXTENSION (X1)
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale
Patient Weight59 KG